Skip to main content
    • Aa
    • Aa
  • Get access
    Check if you have access via personal or institutional login
  • Cited by 1
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Duan, M. and Mahendran, M. 2003. Large deflection analyses of skew plates using hybrid/mixed finite element method. Computers & Structures, Vol. 81, Issue. 13, p. 1415.

  • Mathematical Proceedings of the Cambridge Philosophical Society, Volume 76, Issue 1
  • July 1974, pp. 381-388

Exact analysis of simply supported rhombic plates under uniform pressure

  • K. Rajaiah (a1) and Akella Kameswara Rao (a1)
  • DOI:
  • Published online: 24 October 2008

The simply supported rhombic plate under transverse load has received extensive attention from elasticians, applied mathematicians and engineers. All known solutions are based on approximate procedures. Now, an exact solution in a fast converging explicit series form is derived for this problem, by applying Stevenson's tentative approach with complex variables. Numerical values for the central deflexion and moments are obtained for various corner angles. The present solution provides a basis for assessing the accuracy of approximate methods for analysing problems of skew plates or domains.

Linked references
Hide All

This list contains references from the content that can be linked to their source. For a full set of references and notes please see the PDF or HTML where available.

(1)B. D. Aggarwala Bending of rhombic plates. Quart. J. Mech. Appl. Math. 19 (1966), 7982.

(12)K. Rajaiah and A. K. Rao Effect of boundary condition description on convergence of solution in a boundary value problem. J. Computational Phys. 3 (1968), 190201.

(16)A. C. Stevenson The boundary couples in thin plates. Philos. May. 34 (1943), 105114.

(17)W. E. Warren Bending of rhombic plates. AIAA J. 2 (1964), 166167.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Mathematical Proceedings of the Cambridge Philosophical Society
  • ISSN: 0305-0041
  • EISSN: 1469-8064
  • URL: /core/journals/mathematical-proceedings-of-the-cambridge-philosophical-society
Please enter your name
Please enter a valid email address
Who would you like to send this to? *